Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 116, Number 1

All articles in this issue are freely accessible.

A short proof of a theorem of Adjan
Louxin Zhang.
Proc. Amer. Math. Soc. 116 (1992), 1-3
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1092933
Defeat of the $FP^{2}F$ conjecture: Huckaba’s example
Carl Faith.
Proc. Amer. Math. Soc. 116 (1992), 5-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097343
Linear disjointness of polynomials
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 116 (1992), 7-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1095218
$K_{0}$ of certain subdiagonal subalgebras of von Neumann algebras
Richard Baker.
Proc. Amer. Math. Soc. 116 (1992), 13-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1093591
A counter example to a conjecture of Johns
Carl Faith and Pere Menal.
Proc. Amer. Math. Soc. 116 (1992), 21-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100651
One radius theorem for the eigenfunctions of the invariant Laplacian
E. G. Kwon.
Proc. Amer. Math. Soc. 116 (1992), 27-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1113644
Remarks on a multiplier conjecture for univalent functions
Richard Fournier and Stephan Ruscheweyh.
Proc. Amer. Math. Soc. 116 (1992), 35-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101983
On the reflexivity of operators on function spaces
K. Seddighi and B. Yousefi.
Proc. Amer. Math. Soc. 116 (1992), 45-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104402
Density points and bi-Lipschitz functions in $R^{m}$
Zoltán Buczolich.
Proc. Amer. Math. Soc. 116 (1992), 53-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100645
Representations of a class of real $B^{*}$-algebras as algebras of quaternion-valued functions
S. H. Kulkarni.
Proc. Amer. Math. Soc. 116 (1992), 61-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1110546
Characterization of lower semicontinuous convex functions
R. Correa, A. Jofré and L. Thibault.
Proc. Amer. Math. Soc. 116 (1992), 67-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126193
First return path derivatives
Richard J. O’Malley.
Proc. Amer. Math. Soc. 116 (1992), 73-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097349
Constructive existence of Minkowski functionals
Hajime Ishihara.
Proc. Amer. Math. Soc. 116 (1992), 79-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1089409
On the extension of multimeasures and integration with respect to a multimeasure
Dimitrios A. Kandilakis.
Proc. Amer. Math. Soc. 116 (1992), 85-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091184
A note on a common fixed point theorem of Brodskiĭ and Mil′man and a lemma of Day
Tuck Sang Leóng.
Proc. Amer. Math. Soc. 116 (1992), 93-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1092924
The Dunford-Pettis property in the predual of a von Neumann algebra
L. J. Bunce.
Proc. Amer. Math. Soc. 116 (1992), 99-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091177
Riesz decomposition property implies asymptotic periodicity of positive and constrictive operators
Wojciech Bartoszek.
Proc. Amer. Math. Soc. 116 (1992), 101-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123648
Isomorphism of the Toeplitz $C^{*}$-algebras for the Hardy and Bergman spaces on certain Reinhardt domains
Albert Jeu-Liang Sheu.
Proc. Amer. Math. Soc. 116 (1992), 113-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1092926
Existence of solutions to $u’(t)=Au(t)$ for $A$ weakly closed
Shigeo Kanda.
Proc. Amer. Math. Soc. 116 (1992), 121-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102857
The characterization of the almost periodic ultradistributions of Beurling type
Ioana Cioranescu.
Proc. Amer. Math. Soc. 116 (1992), 127-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1111214
A note on the trace formulas for almost commuting operators
Daoxing Xia.
Proc. Amer. Math. Soc. 116 (1992), 135-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1092931
Asymptotic behaviour and oscillation of classes of integrodifferential equations
A. H. Nasr.
Proc. Amer. Math. Soc. 116 (1992), 143-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094505
Range transformations on a Banach function algebra. IV
Osamu Hatori.
Proc. Amer. Math. Soc. 116 (1992), 149-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1073526
d’Alembert functional equations in distributions
E. Y. Deeba and E. L. Koh.
Proc. Amer. Math. Soc. 116 (1992), 157-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100648
$k$-hyponormality of weighted shifts
Scott McCullough and Vern Paulsen.
Proc. Amer. Math. Soc. 116 (1992), 165-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102858
Saeki’s improvement of the Vitali-Hahn-Saks-Nikodým theorem holds precisely for Banach spaces having cotype
Paul Abraham.
Proc. Amer. Math. Soc. 116 (1992), 171-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1095219
Linear combinations of projections in von Neumann algebras
Stanisław Goldstein and Adam Paszkiewicz.
Proc. Amer. Math. Soc. 116 (1992), 175-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094501
Boundaries of the spectra in $\mathcal{L}(X)$
Woo Young Lee.
Proc. Amer. Math. Soc. 116 (1992), 185-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094504
Some applications of convolution of operators on Banach spaces
Patrick N. Dowling.
Proc. Amer. Math. Soc. 116 (1992), 191-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094499
Illumination for unions of boxes in $R^{d}$
Marilyn Breen.
Proc. Amer. Math. Soc. 116 (1992), 197-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1089402
Cogrowth of regular graphs
S. Northshield.
Proc. Amer. Math. Soc. 116 (1992), 203-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1120509
On the Cartesian products of Lindelöf spaces with one factor hereditarily Lindelöf
K. Alster.
Proc. Amer. Math. Soc. 116 (1992), 207-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1118084
Primary summand functions on three-dimensional compact solvmanifolds
Carolyn Pfeffer.
Proc. Amer. Math. Soc. 116 (1992), 213-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112499
On the cup product for groups
M. N. Dyer, J. V. Leahy and L. J. Mooney.
Proc. Amer. Math. Soc. 116 (1992), 219-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1093596
Canceling branch points on projections of surfaces in $4$-space
J. Scott Carter and Masahico Saito.
Proc. Amer. Math. Soc. 116 (1992), 229-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126191
A locally simply connected space and fundamental groups of one point unions of cones
Katsuya Eda.
Proc. Amer. Math. Soc. 116 (1992), 239-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132409
Julia sets are uniformly perfect
R. Mañé and L. F. da Rocha.
Proc. Amer. Math. Soc. 116 (1992), 251-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106180
Homotopy type of path spaces
Diane Kalish.
Proc. Amer. Math. Soc. 116 (1992), 259-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097347
Parametrized Borsuk-Ulam theorems for multivalued maps
Marek Izydorek and Jan Jaworowski.
Proc. Amer. Math. Soc. 116 (1992), 273-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112493
Attractors of iterated function systems
P. F. Duvall and L. S. Husch.
Proc. Amer. Math. Soc. 116 (1992), 279-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132850
Global invertibility of expanding maps
Jorge E. Hernández and M. Zuhair Nashed.
Proc. Amer. Math. Soc. 116 (1992), 285-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1110543